Alert archive / Kentucky / Flash Flood Warnings in 2022
Flash Flood Warning 77, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Aug 10, 2022, 6:03 PM EDT for Pike County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2022, 6:03 PM EDT (22:03 UTC)
- Expired
- Aug 10, 2022, 9:01 PM EDT
- In force
- 3 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
County Pike County, KY
The radar
The Jackson,KY radar (KJKL), 71 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.1 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 238 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 598 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
850
WGUS53 KJKL 102203
FFWJKL
KYC195-110115-
/O.NEW.KJKL.FF.W.0077.220810T2203Z-220811T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson KY
603 PM EDT Wed Aug 10 2022
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
West Central Pike County in southeastern Kentucky...
* Until 915 PM EDT.
* At 603 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 2.5 inches of rain have
fallen. Additional rainfall amounts up to 1 inch are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Pikeville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3740 8252 3744 8259 3749 8252 3748 8250
3743 8250
FLASH FLOOD...RADAR INDICATED
$$
GEERTSON2 follow-up statements
378
WGUS73 KJKL 102337
FFSJKL
Flash Flood Statement
National Weather Service Jackson KY
737 PM EDT Wed Aug 10 2022
KYC195-110115-
/O.CON.KJKL.FF.W.0077.000000T0000Z-220811T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pike KY-
737 PM EDT Wed Aug 10 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM EDT THIS
EVENING FOR WEST CENTRAL PIKE COUNTY...
At 737 PM EDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to 2.8 inches of rain have fallen.
Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Pikeville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3740 8252 3744 8259 3749 8252 3748 8250
3743 8250
FLASH FLOOD...RADAR INDICATED
$$
GEERTSON704
WGUS73 KJKL 110101
FFSJKL
Flash Flood Statement
National Weather Service Jackson KY
901 PM EDT Wed Aug 10 2022
KYC195-110111-
/O.CAN.KJKL.FF.W.0077.000000T0000Z-220811T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pike KY-
901 PM EDT Wed Aug 10 2022
...FLASH FLOOD WARNING IS CANCELLED FOR WEST CENTRAL PIKE COUNTY...
Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 1200 AM EDT for portions of
east central Kentucky, northeast Kentucky, south central Kentucky
and southeast Kentucky.
LAT...LON 3740 8252 3744 8259 3749 8252 3748 8250
3743 8250
$$
GEERTSONWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 10, 4:10 PM EDT, 1 hour 53 minutes earlier.
Area forecast discussion, Aug 10, 4:10 PM EDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 410 PM EDT Wed Aug 10 2022 .SHORT TERM...(This evening through Thursday night) Issued at 202 PM EDT WED AUG 10 2022 A weak frontal boundary is diving southeast into the region. The boundary itself hasn't entered the forecast area but convection has developed and will continue to increase in coverage through the afternoon. With the slow storm propagation, saturated atmosphere (PW values around the 2 inch mark) , moderate CAPE (1,500 - 2,000 J/kg); the flash flooding risk continues to exist across the area. As of 1730Z, a couple flash flood advisories have been issued and with the environmental profile, confidence is high that this trend will continue into the overnight. As the front dives south, showers and thunderstorms will increase in coverage. Still looking at minimal chances for severe weather but can't rule out a few storms touching severe limits as there have been areas this afternoon that saw more sunshine and instability was able to increase to about 2,000 J/kg. This region is mostly along the Mountain Parkway. Showers and storms continue into the overnight hours but by early morning, the front will slowly be exiting the forecast area with showers and storms decreasing in coverage from northwest to southeast. With the saturated soils, light winds and moist atmosphere, dense fog is expected to develop along and behind the front before burning off late morning. As the forecast area remains in the longwave trough pattern, closed circulation sitting off the Atlantic seaboard in far eastern Canada is progged to drag a secondary cold front through the area early Friday morning. This will give a few isolated chances of showers and storms early Friday morning before high pressure develops for the end of the forecast period. The secondary front will also provide a reinforcing shot of cold air advection which is progged to keep below average temperatures in the short-term as well as the long- term period. .LONG TERM...(Friday through Wednesday) Issued at 410 PM EDT WED AUG 10 2022 A shift towards drier conditions will arrive to start off the period. An amplified pattern will be in place aloft, with a dome of 5H 596 dam heights sitting across the Four Corners and through the Central Plains. Troughing will be place across the East Coast, while a stout 565 dam closed low sits just off the coast of the Pacific Northwest. A NW flow pattern will keep temperatures at bay through the upcoming week, while high pressure will traverse through the Ohio Valley the first half of the weekend. Guidance depicts the development of an MCS across Central Indiana Sunday, riding the periphery of the upper ridge southeast through the day, degrading with time. Given the uncertainty on how this evolves and holds together, have continued to hold onto slight chance to chance PoPs (20-30%) until there is a better grasp on this system. Into the new work week, confidence remains shaky. Eastern Kentucky will remain in the gradient between troughing to the east/northeast and ridging to the west. This will keep the area under the influence of passing complexes, with shower and thunderstorm potential each day - primarily during the afternoon and evening hours. Toward the end of the period, operational runs depict a closed low developing across the Mid Atlantic, bringing additional opportunities for showers and thunderstorms toward midweek. Ensemble cluster analysis, too, is struggling with how much impact we will have locally. As such, have veered close to the blend with slight chance to chance (20-40%) PoPs each day, gradually diminishing in activity each night with the loss of heating. In terms of temperatures throughout the period, below average can be expected. Highs will generally top out in the upper 70s to low 80s each day. Lows will be a little more variable, depending on cloud cloud cover each night, but low to mid 60s can be anticipated Sunday night and through the end of the period. For Friday and Saturday night, ridge/valley splits will be likely, as clear nights and calm winds will be conducive for these splits. Values will range from the low to mid 50s in valleys and mid to upper 50s atop ridges. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) ISSUED AT 118 PM EDT WED AUG 10 2022 A combination of MVFR and VFR CIGS exist across all terminals. Sites KLOZ, KSME and KSYM have been MVFR/IFR through the morning and with KJKL and KSJS, there will be fluctuations as convection continues to develop across the forecast area. Presently, convection has mostly avoided the TAF sites but with a frontal boundary sagging southeast, increasing precipitation coverage is expected to occur this afternoon and continue into the overnight hours. Thunderstorms may produce strong and erratic outflow winds. The front is progged to slowly exit from northwest to southeast through early Thursday but lingering showers and storms will exist through the end of the period. Behind the departing front, dense fog is expected to develop which will likely impact all terminals before burning off late Thursday morning. && .JKL WATCHES/WARNINGS/ADVISORIES... Flood Watch until midnight EDT tonight for KYZ044-050>052- 058>060-068-069-079-080-083>088-104-106>120. && SHORT TERM...VORST LONG TERM...BB AVIATION...VORST
Hazardous weather outlook, Aug 10, 3:36 PM EDT, 2 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Jackson KY 336 PM EDT Wed Aug 10 2022 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-111100- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 336 PM EDT Wed Aug 10 2022 ...FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Tonight. Persistent, slow moving thunderstorms will result in locally heavy rainfall. This could result isolated flash flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Thunderstorms are possible on Thursday. Thunderstorms are also possible at times from Sunday through Tuesday, mainly during the afternoon and evening hours. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any occurrences of flooding that occur today. VORST/BB
In the hours before
Special weather statement, Aug 10, 2:46 PM EDT, 3 hours 17 minutes before
Special Weather Statement
National Weather Service JACKSON KY
246 PM EDT Wed Aug 10 2022
KYZ058-059-101915-
Estill KY-Powell KY-
246 PM EDT Wed Aug 10 2022
...A strong thunderstorm will impact portions of southwestern Powell
and northwestern Estill Counties through 315 PM EDT...
At 245 PM EDT, Doppler radar was tracking a strong thunderstorm over
Winston, or 7 miles west of Irvine, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Kings Station around 250 PM EDT.
Rice Station, Fox, Witt and Iron Mound around 255 PM EDT.
Calloway Crossing, Sandhill, Weedon, Wiseman Crossing Station,
West Irvine, Hargett, Wisemantown and Station Camp around 300 PM
EDT.
Irvine, Ravenna, North Irvine, South Irvine and Kimbrell around
305 PM EDT.
Other locations in the path of this storm include Hardwick, Willow
Tree, Cow Creek, Doe Creek, Cottage Furnace, Pitts, Vaughns Mill,
Pryse, Texola and Shade.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3783 8387 3764 8386 3763 8412 3765 8413
3767 8409 3768 8410 3770 8409 3774 8410
3775 8408 3777 8409 3778 8411 3780 8408
3781 8409
TIME...MOT...LOC 1845Z 261DEG 20KT 3772 8411
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
BBSpecial weather statement, Aug 10, 3:29 PM EDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service JACKSON KY
329 PM EDT Wed Aug 10 2022
KYZ109-112-102000-
Breathitt KY-Magoffin KY-
329 PM EDT Wed Aug 10 2022
...A strong thunderstorm will impact portions of northeastern
Breathitt and southwestern Magoffin Counties through 400 PM EDT...
At 328 PM EDT, Doppler radar was tracking a strong thunderstorm over
Rousseau, or 7 miles east of Jackson, moving northeast at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Guage, Camp Lewis and Lunah around 335 PM EDT.
Cornelia around 340 PM EDT.
Lambric, Eugene, Puncheon, Daisydell and Seiltz around 345 PM EDT.
Other locations in the path of this storm include Foraker, Hendricks,
Fritz, Carver Station, Carver, Tiptop, Duco and Evanston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3752 8329 3763 8334 3774 8310 3754 8299
TIME...MOT...LOC 1928Z 246DEG 16KT 3759 8324
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
BBSpecial weather statement, Aug 10, 4:42 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service JACKSON KY
442 PM EDT Wed Aug 10 2022
KYZ107-110-119-120-102115-
Martin KY-Floyd KY-Pike KY-Johnson KY-
442 PM EDT Wed Aug 10 2022
...A strong thunderstorm will impact portions of Martin, southeastern
Johnson, northeastern Floyd and northwestern Pike Counties through
515 PM EDT...
At 441 PM EDT, Doppler radar was tracking a strong thunderstorm over
Endicott, or near Prestonsburg, moving northeast at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
McCombs and Gulnare around 445 PM EDT.
Pleasant around 450 PM EDT.
Heenan, Davella, Jarad, Delong, Davisport and Piso around 455 PM
EDT.
McClure, Moree, Prince, Threeforks, Preece, Debord and Pevier
around 500 PM EDT.
Other locations in the path of this storm include Laura, Bradbury,
Heisey, Coalpoint, Pilgrim, Hatfield Station, Lovely, Beauty, Andy,
Rural, Conder, Warfield, Whitepost and Hode.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3765 8229 3761 8269 3774 8277 3790 8244
3787 8242 3786 8242 3785 8241 3785 8242
3782 8239 3781 8240
TIME...MOT...LOC 2041Z 245DEG 24KT 3769 8264
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
BBSpecial weather statement, Aug 10, 4:48 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service JACKSON KY
448 PM EDT Wed Aug 10 2022
KYZ068-069-080-102115-
Jackson KY-Rockcastle KY-Laurel KY-
448 PM EDT Wed Aug 10 2022
...A strong thunderstorm will impact portions of northwestern Laurel,
western Jackson and Rockcastle Counties through 515 PM EDT...
At 448 PM EDT, Doppler radar was tracking a strong thunderstorm over
Pine Hill, or near Mount Vernon, moving northeast at 30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Withers, Donaro and Gauley around 455 PM EDT.
Jep Hill, Cooksburg, Horse Lick, Lamero and Bummer around 500 PM
EDT.
Robinet, Cruise, Johnetta, Goochland, Templer, Mershons,
Threelinks and Climax around 505 PM EDT.
Other locations in the path of this storm include Dango, Loam,
Ardery, Middlefork, Carico, Parrot, Eberle, Peoples, Shop Branch,
Collingsworth, Eglon, Deese, Dabolt, Sandgap, Cornelius, Bond and
Annville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3736 8445 3753 8412 3728 8395 3720 8435
3721 8436
TIME...MOT...LOC 2048Z 245DEG 24KT 3732 8428
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
BBSpecial weather statement, Aug 10, 5:20 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service JACKSON KY
520 PM EDT Wed Aug 10 2022
KYZ110-118-120-102145-
Floyd KY-Pike KY-Letcher KY-
520 PM EDT Wed Aug 10 2022
...Strong thunderstorms will impact portions of eastern Letcher,
southeastern Floyd and southwestern Pike Counties through 545 PM
EDT...
At 520 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Pikeville to near Eolia. Movement was east at
20 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Pikeville, Chloe and Shelbiana around 525 PM EDT.
Garden Village around 530 PM EDT.
Marrowbone around 540 PM EDT.
Other locations in the path of these storms include Fishtrap Lake and
Belcher.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3726 8239 3723 8250 3715 8263 3712 8272
3705 8272 3703 8275 3701 8279 3701 8283
3699 8284 3704 8292 3726 8277 3728 8271
3731 8274 3751 8260 3741 8231
TIME...MOT...LOC 2120Z 284DEG 16KT 3748 8250 3705 8274
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
GEERTSONSpecial weather statement, Aug 10, 5:44 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service JACKSON KY
544 PM EDT Wed Aug 10 2022
KYZ118-120-102230-
Pike KY-Letcher KY-
544 PM EDT Wed Aug 10 2022
...Strong thunderstorms will impact portions of northeastern Letcher
and southern Pike Counties through 630 PM EDT...
At 544 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Kimper to near Burdine. Movement was
southeast at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Phelps and Biggs around 555 PM EDT.
Coleman, Fedscreek and Mouthcard around 600 PM EDT.
Other locations in the path of these storms include Jamboree,
Toonerville, Paw Paw and Argo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3727 8235 3723 8250 3713 8269 3719 8277
3757 8243 3750 8202
TIME...MOT...LOC 2144Z 301DEG 19KT 3751 8228 3716 8258
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
GEERTSONThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 9:16 PM EDT | Areal Flood Advisory | JKL | Fleming | 119 min |
| Aug 10, 1:32 PM EDT | Areal Flood Advisory | JKL | Estill, Lee | 3 hr |
| Aug 10, 1:36 PM EDT | Special Weather Statement | JKL | Laurel | 24 min |
| Aug 10, 2:46 PM EDT | Special Weather Statement | JKL | Estill | 29 min |
| Aug 10, 2:50 PM EDT | Areal Flood Advisory | JKL | Estill, Powell | 3 hr |
| Aug 10, 3:29 PM EDT | Special Weather Statement | JKL | Magoffin | 31 min |
| Aug 10, 4:42 PM EDT | Special Weather Statement | JKL | Martin | 33 min |
| Aug 10, 4:48 PM EDT | Special Weather Statement | JKL | Rockcastle | 27 min |
| Aug 10, 4:55 PM EDT | Areal Flood Advisory | JKL | Estill, Jackson, Rockcastle | 3 hr |
| Aug 10, 5:06 PM EDT | Severe Thunderstorm Warning | JKL | Pike | 24 min |
| Aug 10, 5:10 PM EDT | Areal Flood Advisory | JKL | Floyd, Johnson, Martin, Pike | 3 hr |
| Aug 10, 5:15 PM EDT | Areal Flood Advisory | JKL | Jackson, Pulaski, Rockcastle | 3 hr |
| Aug 10, 5:20 PM EDT | Flash Flood Warning | JKL | Jackson, Rockcastle | 4 hr |
| Aug 10, 5:20 PM EDT | Special Weather Statement | JKL | Letcher | 25 min |
| Aug 10, 5:24 PM EDT | Severe Thunderstorm Warning | JKL | Pike | 36 min |
| Aug 10, 5:29 PM EDT | Flash Flood Warning | JKL | Pulaski, Rockcastle | 3 hr |
| Aug 10, 5:40 PM EDT | Areal Flood Advisory | JKL | Floyd, Pike | 3 hr |
| Aug 10, 5:44 PM EDT | Special Weather Statement | JKL | Pike | 46 min |
| Aug 10, 5:46 PM EDT | Flash Flood Warning | JKL | Floyd, Pike | 3 hr |
| Aug 10, 5:49 PM EDT | Areal Flood Advisory | JKL | Letcher | 3 hr |
| Aug 10, 5:58 PM EDT | Areal Flood Advisory | JKL | Letcher, Pike | 3 hr |
| Aug 10, 6:28 PM EDT | Areal Flood Advisory | JKL | Pike | 3 hr |
| Aug 10, 6:38 PM EDT | Flash Flood Warning | JKL | Pike | 2 hr |
Nearby
Flash Flood Warnings in Kentucky, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.